# SDR ASAA2018072325498

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 10,571 hours, 3,427 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIR APU BLEED FAULT ON ECAM GROUNDED - YES. APU SYS RESET & TEST IAW AMM 49-00-00. OPS CHECK GOOD.
